# SDR FDEA202407161016

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC76414
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE OUTBOARD ISLAND INBOARD EDGE LOWER AFT ANGLE FOUND   CORROSION AT STATION XORS 855. RIGHT WING TRAILING EDGE OUTBOARD ISLAND INBOARD EDGE LOWER AFT CORRODED ANGLE   REMOVED AS PER SRM 51-31-01-0G. FABRICATED ANGLE PER DOUGLAS DRAWING ARC7641   REVISION NEW. FABRICATED ANGLE INSTALLED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
